MathSciNet Relay Station
MathSciNet bibliographic data
MR3057409 49J53 (90C31)
Basha, S. Sadiq Best proximity point theorems on partially ordered sets. Optim. Lett. 7 (2013), no. 5, 1035–1043.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement